MAUDE Adverse Event Report: WELL LEAD MEDICAL CO., LTD. URETERAL ACCESS SHEATH, 12-14 FR X 46CM

WELL LEAD MEDICAL CO., LTD. URETERAL ACCESS SHEATH, 12-14 FR X 46CM
Model Number XUSM0044
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The legal manufacturer (as documented in sections d3 and f14) had been notified via email regarding this incident.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
The following was reported: "the dr.Placed the guide wire and clear petra sheat to place inside the patient as there was a narrowing in the urethra causing a tear.Had to stop the procedure, abort removing the kidney stones.".

Brand Name
URETERAL ACCESS SHEATH, 12-14 FR X 46CM
Common Device Name
URETERAL ACCESS SHEATH, 12-14 FR X 46CM
Manufacturer (Section D)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu
industrial estate hualong
panyu, guangzhou CN 51 1434
CH  CN 511434
MDR Report Key25505497
Report Number2020550-2026-01302
Device Sequence Number13396505
Product Code FED
UDI-Device Identifier16944932748023
UDI-Public16944932748023
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
Report Date (Section F) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXUSM0044
Device Catalogue NumberXUSM0044
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/21/2026
Event Location Hospital
Date Report to Manufacturer06/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown